# SDR A6WA200740394

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 INTERCOSTAL PREVIOUS REPAIR ANGLE AT LBL 36 CRACKED APPROX .1INCH LONG UNDER CABIN FLOOR PANEL 261DLF.  (K)  MAINTENANCE REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW BSC STANDARD REPAIR 601R-53-0030A AND REO 601R-53-41-059.  (M)
